Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
heydudescool

ACCUTANE: Bumps Similar to Mosquito BItes

Recommended Posts

Posted (edited)

Today was my first day of my Accutane journey. I was prescribed 80g/day and this morning I took my pills and felt pretty normal up until now. A few mosquito bite-like bumps appeared on my lower body and abdomen. I'm not sure whether it's hives or some other sort of rash. There's no way to contact my dermatologist (his office is closed) so this is my next resort. PLEASE HELP AND PROVIDE YOUR PERSONAL INSIGHT!! I'll try to add pictures soon. image1.JPGimage2.JPG

Edited by heydudescool
Misspelled

Share this post


Link to post
Share on other sites
Posted

What were these 

Share this post


Link to post
Share on other sites
Posted
On 8/5/2016 at 8:54 PM, heydudescool said:

Today was my first day of my Accutane journey. I was prescribed 80g/day and this morning I took my pills and felt pretty normal up until now. A few mosquito bite-like bumps appeared on my lower body and abdomen. I'm not sure whether it's hives or some other sort of rash. There's no way to contact my dermatologist (his office is closed) so this is my next resort. PLEASE HELP AND PROVIDE YOUR PERSONAL INSIGHT!! I'll try to add pictures soon. image1.JPGimage2.JPG

Did you get to find out what that was? I'm experiencing something similar :/ 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×